Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A substitute for the Picone formula

Author: Walter Leighton
Journal: Bull. Amer. Math. Soc. 55 (1949), 325-328
MathSciNet review: 0031156
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • G. A. Bliss and I. J. Schoenberg, On Separation, Comparison and Oscillation Theorems for Self-Adjoint Systems of Linear Second Order Differential Equations, Amer. J. Math. 53 (1931), no. 4, 781–800. MR 1506854, 10.2307/2371226
  • Maxime Bôcher 1. Leçons sur les methodes de Sturm, Paris, Gauthier-Villars, 1917.
  • E. L. Ince 1. Ordinary differential equations, London, Longmans, 1927.
  • Marston Morse, A generalization of the sturm separation and comparison theorems in 𝑛-space, Math. Ann. 103 (1930), no. 1, 52–69. MR 1512617, 10.1007/BF01455690
  • Marston Morse, The calculus of variations in the large, American Mathematical Society Colloquium Publications, vol. 18, American Mathematical Society, Providence, RI, 1996. Reprint of the 1932 original. MR 1451874

Additional Information